• question-icon

    What causes nasal bleeding?

default
Posted on Sat, 29 Jul 2017 in Ear, Nose and Throat Problems
Question: my nose bleeds once a day for the past week at various times. When i take a hot shower. When i blow my nose. When i move my nose.
doctor
Answered by Dr. Priyanka Aggarwal 26 minutes later
Brief Answer:
Epistaxis

Detailed Answer:
Hi
Welcome to Healthcare Magic and thanks for putting up the query
Nose bleed can be due to many reasons like high blood pressure or nasal septum deviation or nasal infection or some bleeding disorder etc.
Please get your blood pressure checked and get a Xray paranasal sinuses.
My advice is you should get yourself examined by an ENT SPECIALIST.
Use xylometazoline nasal drops three times a day. It will be available at prescription only.
Avoid fingering and repeated blowing.
Any further questions are always welcome.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Priyanka Aggarwal 34 minutes later
Yes I do have high blood pressure but it is controlled I am on 2 medications 100mg losartan and 50mg Antenelol.
Sorry I am just having a lot of anxiety over this because this never happen to me. I just want to make sure it's nothing serious.
I just had my blood work done last week and everything was good no Anemia. CBC everything was in normal range.
My Primary Care is on Vacation for 2 weeks so I am just trying to ease my worry.
Please Help !!!

Sorry forgot to add that I am also on 81mg Aspirin for protection and I am also Diabetic no medication just taking vitamin supplement for diabetes controlled by diet and excersize.
doctor
Answered by Dr. Priyanka Aggarwal 25 minutes later
Brief Answer:
Epistaxis

Detailed Answer:
Hi
Thanks for the information.
Aspirin is an anti coagulant and bleeding is a very common side effect. Please get your clotting profile done and consult your cardiologist.
Blood pressure must be under control always. Keep a check on this.
My advice is you should get yourself examined by a physician.
Any further questions are always welcome.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Priyanka Aggarwal 56 minutes later
Should I stop taking aspirin ?
doctor
Answered by Dr. Priyanka Aggarwal 7 hours later
Brief Answer:
Epistaxis

Detailed Answer:
Hi
You should not stop without getting investigated. If it is due to aspirin, vitamin K InjectionsInjection will be required to correct.
Any other cause of nose bleed should be ruled out before stopping it abruptly
Please consult your doctor who has prescribed aspirin.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Priyanka Aggarwal

ENT Specialist

Practicing since :2008

Answered : 1392 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Primary care

doctor1 MD

Ive never done this before but why not give it a shot. i have no insurance so i cant go to my primary care . i woke up this with shooting pain in...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days....

doctor1 MD

I have a 3 inch bruise on the back of my left knee but it does not hurt. I do have a swore pain on the same leg towards the outside of my knee...

doctor1 MD

My coworker complained today that her left arm was really sore and was having trouble pickup up her iced tea, tonight she called and said her arm...

Get personalised answers from verified doctor in minutes across 80+ specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Priyanka Aggarwal
  • Q - What causes pulsatile tinnitus?

  • Q - Suggest treatment for fatigue, mild headache and tightness in the chest

  • Q - Suggest remedies for metallic taste in the mouth

  • Q - Suggest treatment for breathing difficulty in an asthma patient

  • Q - How can a cyst below the tonsil be treated?

  • Q - Suggest treatment for mouth ulcers

  • Q - What causes blood in sputum when diagnosed with TB?

  • Q - Is HIV 4th generation test done three weeks after exposure conclusive?

  • Q - Can cerumen cause tinnitus?

  • Q - Is inhaling plastic fumes harmful?

backtotop2